Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 94, Number 3

All articles in this issue are freely accessible.

The boundary behavior and uniqueness of solutions of the heat equation.
F. W. Gehring.
Trans. Amer. Math. Soc. 94 (1960), 337-364
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0111932
The dual spaces of $C^{∗} $-algebras
J. M. G. Fell.
Trans. Amer. Math. Soc. 94 (1960), 365-403
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0146681
Integration and nonlinear transformations in Hilbert space
Leonard Gross.
Trans. Amer. Math. Soc. 94 (1960), 404-440
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0112025
Functional composition patterns and power series reversion
George N. Raney.
Trans. Amer. Math. Soc. 94 (1960), 441-451
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0114765
On automorphisms of Lie algebras of classical type. II
George B. Seligman.
Trans. Amer. Math. Soc. 94 (1960), 452-482
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0113969
A property of the differential ideal $y^{p}$
Kathleen B. O’Keefe.
Trans. Amer. Math. Soc. 94 (1960), 483-497
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0113880
On ordered divisible groups
Norman L. Alling.
Trans. Amer. Math. Soc. 94 (1960), 498-514
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0140595
Studies in Faber polynomials. I
Joseph L. Ullman.
Trans. Amer. Math. Soc. 94 (1960), 515-528
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0112955
Topologies and projections on Riesz spaces
Hugh Gordon.
Trans. Amer. Math. Soc. 94 (1960), 529-551
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0113123
American Mathematical Society